# SDR ASOA05202

- Difficulty date: March 5, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE ENGINE SUPPORT BEAM AT BL 36.20 LEFT WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE ENGINE SUPPORT BEAM AT BL 36.20 LEFT IAW ASA EO 600-53-0070.  (M)
